# SDR USAA040871

- Difficulty date: November 15, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 69,337 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 SQUARE INCHES, STATION 347 RBL 48.  ACCOMPLISHED T-CAP REPAIR IAW SRM 53-00-01.  (M)
